Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heavy periods and pains after coil fitted. Got it removed, still heavy periods. Why ?

Ever since I had the coil fitted I had so many problems with periods and pains so I had it taken out about a year ago and now my periods last over 3 weeks and they r really heavy. Normally my periods last 3-5 days and are very light so this is very strange for me. I have been to the doctors and had blood tests but they always come back fine. What else can I do as its driving me crazy and my fiancé and I would really like to start trying for a baby so this is putting a spanner in the works.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Aime,
Thaks for query.
It seems that you might have hormonal imbalance causing this problem.
Consult your gynaec and with 3-4 courses of hormonal cycle treatment you will be alright.
Ok and bye.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor